MAUDE Adverse Event Report: UNOMEDICAL A/S AUTOSOFT XC; UNO INSET II 60/6 SC1 PINK MIMX

UNOMEDICAL A/S AUTOSOFT XC; UNO INSET II 60/6 SC1 PINK MIMX
Model Number MMT-923A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united kingdom.It was reported that the patient experienced a cannula issue with an infusion set.The cannula was kinked.The event occurred on (b)(6) 2024.Company do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information was available.

Brand Name
AUTOSOFT XC
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20253950
Report Number3003442380-2024-25947
Device Sequence Number8912822
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-923A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown